Share this:

Meds for breast cancer

Posted by @lewismom in Breast Cancer, Oct 15, 2011

I have ER+ breast cancer, surgery, radiation, and now the worst meds every. I feel like I am 90 yrs. old, severe joint pain, fuzzy brain, extreme fatigue. Is there anything out there to help or natural meds????? I am trying to hang in but having a hard time

Tags: Cancer, womens health


Posted by @motherbunk, Nov 30, 2011

My sympathies to you. I am about to start radiation and Arimedix after 4 months of chemo. I am really scared, tired, depressed and anxious. My oncology nurse told me to exercise for the muscle and joint pain -- somehow I don't think this will work for me. I have chemo brain as well and am still working full time - tough! Good luck to you!


Posted by @lewismom, Nov 30, 2011

I will certainly pray for you, I am thankful no chem, radiation was not bad, just caused fatigue but I started the meds immediately after my last 33 radiation treatment. I am worried about losing my job of 32 years for a high profile executive because of my fuzzy brain, please pray for me. Four more years of this only God can get us through!


Posted by @motherbunk, Dec 9, 2011

You are right. I will pray for you. You might want to ask your oncologist if there is anything else you can do for the fuzzy brain. If you lose your job, seek out a good lawyer -- they can't discriminate because you have cancer.


Posted by @lewismom, Dec 9, 2011

I have an appt. with oncologist next week, I broke down and purchased FocusFactor yesterday, $59.00, but many say he helps with concentration and focus. Pray this helps! You are in my prayers, keep me posted on how you are doing!


Posted by @mboring, Jan 26, 2012

I have the same cancer...went through the radiation it is hard but there is light at
the end of the tunnel....hang in there ... the meds are ok just eat right and walk everyday .... fight back it will work


Posted by @powerofpositive, Dec 9, 2011

Seems alot of people get that terrible foggy brain. I had it and it was terrible. But it did subside and eventually go away. Maybe talk to your boss or personal.dept. The family leave act is there for people that need time off during times like these. Hope you feel better soon. Best Wishes.

aimshigh likes this

Posted by @lewismom, Dec 9, 2011

Thank you, maybe this will go away, it has been one year, four more years to go. I will pray for you!

Please login or become a member to post a comment.